# SDR AALA201711279038

- Difficulty date: November 26, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 50,972 hours, 21,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT IN THE AFT GALLEY AT THE L4 DOOR HAS A DETACHED LENS COVER.  INSTALLED NEW LENS COVER PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
